# SDR JJBA20250217028

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 39,011 hours, 26,358 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Latch
- Part number: PE750331
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG FREE FALL SELECTOR DOOR WON'T OPEN. OPENED FREE FALL SELECTOR DOOR. OPS CHECK SAT. UNABLE TO OPEN FREE FALL PANEL 222EF BY NORMAL MEANS. CLOSURE LATCH BUTTON APPEARS TO BE STUCK. REMOVED AND REPLACED LATCH. OPS CHECK SAT"
